# SDR DALA2025011300251

- Difficulty date: January 10, 2025
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 94,978 hours, 18,055 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1805 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 4L. CORRECTIVE ACTION: REMOVED AND REPLACED 4L SLIDE INDICATOR ARMED LIGHT ASSEMBLY IAW B767-400 AMM 52-73. (0754382)
